# SDR TSAA0827013

- Difficulty date: March 6, 2008
- Submitted: March 8, 2008
- Operation: Air carrier
- Aircraft: N843AL
- Make and model: Boeing 737236
- Aircraft serial: 23172
- Aircraft time: 41,781 hours, 34,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 209 KOA-OGG - ON APPROACH, THE CREW SELECTED FLAPS 5 AND THE FLAP INDICATOR SHOWED FLAPS 2.  THE CREW EXECUTED A MISSED APPROACH AND COMPLIED WITH THE EMERGENCY CHECKLIST.  THE CREW RETURNED TO KOA WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER AMM 27-58-41 WITH ALL OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
